# SDR AALA006068

- Difficulty date: April 8, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N882RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49949
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BR9661100
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJC-CCI - FORWARD ENTRY E LIGHT BATTERY CHARGER INOPERATIVE.  REMOVED AND REPLACED FORWARD ENTRY BATTERY CHARGER, OPS CHECK NORMAL.  (M)
